MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIMCATH; ACUTE DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIMCATH; ACUTE DIALYSIS CATHETER
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported that during the placement of catheter encountered an issue where the guidewire became stuck after partial insertion into the introducer needle.Despite multiple attempts, the guidewire could not be advanced further.Ultimately, a backup product of the same model was used to complete the catheterization.No further details were provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of frayed guidewire is confirmed; however, the exact cause is unknown.One photograph of an 18 g introducer needle, one photograph of a guidewire, and one photograph of a product label were returned for evaluation.An initial visual observation of the first photograph showed an 18 g introducer needle.Blood residue was observed on the introducer needle.No damage was visible on the introducer needle.An initial visual observation of the second photograph showed a guidewire that was observed to be elongated with large spacing in between the coils.This damage indicates that the core wire was broken.An initial visual observation of the third photograph showed a product label with the corresponding batch number.(rekq2565) there were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
NIAGARA SLIMCATH
Common Device Name
ACUTE DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24447256
Report Number3006260740-2026-01195
Device Sequence Number10364226
Product Code MPB
UDI-Device Identifier00801741045356
UDI-Public(01)00801741045356(11)250515(17)271130(10)REKQ2565
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5553150
Device Lot NumberREKQ2565
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown